Absolute stability of noncompact sets. (English) Zbl 0226.34045


34D20 Stability of solutions to ordinary differential equations
Full Text: DOI


[1] Bhatia, N. P., Stability and Liapunov functions in dynamical systems, Contr. Diff. Equations III, 175-188 (1964) · Zbl 0143.11601
[2] Bhatia, N. P.; Szegö, G. P., Dynamical Systems: Stability Theory and Applications, (Lecture Notes on Mathematics, 35 (1967), Springer Verlag: Springer Verlag Berlin) · Zbl 0993.37001
[3] Auslander, J., Generalized recurrence in dynamical systems, Contr. Diff. Equations III, 67-74 (1964) · Zbl 0152.21503
[4] Auslander, J.; Seibert, P., Prolongation and stability in dynamical systems, Ann. Inst. Fourier (Grenoble), 14, 237-268 (1964) · Zbl 0128.31303
[5] Ura, T., Sur le courant extérieur à une région invariante, prolongements d’une caractéristique et l’ordre de stabilité, Funkcial. Ekvac., 2, 105-143 (1959)
[6] Nachbin, L., Topology and Order (1965), Van Nostrand: Van Nostrand Princeton, N. J · Zbl 0131.37903
[7] Dugundji, J., Topology (1966), Allyn and Bacon: Allyn and Bacon Boston · Zbl 0144.21501
[8] Kelley, J. L., General Topology (1955), Van Nostrand: Van Nostrand Princeton, N. J · Zbl 0066.16604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.